Alert archive / Alabama / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 7, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Mar 16, 2022, 11:52 AM CDT for Elmore County, Alabama. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 16, 2022, 11:52 AM CDT (16:52 UTC)
- Expired
- Mar 16, 2022, 12:45 PM CDT
- In force
- 53 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Elmore County, AL
The radar
The Maxwell AFB radar (KMXX), 24 km from the middle of the area, began a volume at 16:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 16, 11:58 AM CDT | HAIL 0.5 | Emerald Mountain, AL | LARGE AMOUNT OF SMALL HAIL REPORTED AT EMERALD MOUNTAIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 4.9 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 375 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 548 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
552
WUUS54 KBMX 161652
SVRBMX
ALC051-161745-
/O.NEW.KBMX.SV.W.0007.220316T1652Z-220316T1745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
1152 AM CDT Wed Mar 16 2022
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Southeastern Elmore County in east central Alabama...
* Until 1245 PM CDT.
* At 1152 AM CDT, a severe thunderstorm was located over Emerald
Mountain, or 8 miles southeast of Wetumpka, moving northeast at 10
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Tallassee, Emerald Mountain, Ware, Yates Reservoir and Yates Dam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3242 8609 3242 8613 3243 8613 3243 8615
3244 8616 3244 8618 3245 8618 3266 8590
3265 8589 3250 8589 3246 8588 3245 8593
3244 8596 3245 8598 3244 8599 3243 8599
3241 8608
TIME...MOT...LOC 1652Z 245DEG 7KT 3243 8614
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
562 follow-up statements
272
WWUS54 KBMX 161720
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
1220 PM CDT Wed Mar 16 2022
ALC051-161745-
/O.CON.KBMX.SV.W.0007.000000T0000Z-220316T1745Z/
Elmore AL-
1220 PM CDT Wed Mar 16 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR SOUTHEASTERN ELMORE COUNTY...
At 1219 PM CDT, a severe thunderstorm was located over Victoryland,
or near Milstead, moving north at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Tallassee, Yates Reservoir and Yates Dam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3241 8606 3258 8601 3266 8590 3264 8589
3250 8589 3247 8588 3246 8589 3245 8593
3244 8596 3245 8598 3244 8599 3243 8599
TIME...MOT...LOC 1719Z 200DEG 7KT 3244 8598
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
56611
WWUS54 KBMX 161737
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
1237 PM CDT Wed Mar 16 2022
ALC051-161747-
/O.EXP.KBMX.SV.W.0007.000000T0000Z-220316T1745Z/
Elmore AL-
1237 PM CDT Wed Mar 16 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ELMORE COUNTY
WILL EXPIRE AT 1245 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
LAT...LON 3241 8606 3258 8601 3266 8590 3264 8589
3250 8589 3247 8588 3246 8589 3245 8593
3244 8596 3245 8598 3244 8599 3243 8599
TIME...MOT...LOC 1737Z 245DEG 7KT 3245 8594
$$
56What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 16, 8:53 AM CDT, 2 hours 59 minutes earlier.
Area forecast discussion, Mar 16, 8:53 AM CDT, 2 hours 59 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 853 AM CDT Wed Mar 16 2022 .UPDATE... MESOSCALE UPDATE. && .SHORT TERM... /Updated at 0853 AM CDT Wed Mar 16 2022/ Short-term concerns for the rest of the morning are focused on portions of Northern Perry, Western Chilton, much of Bibb, Western Shelby and Southern Jefferson Counties... Heavy rainfall over the past 36 hours is resulting in water rises and poor drainage with some creeks/streams. Additionally, the saturated ground conditions are resulting in excessive runoff where rain is presently falling. An upper low is centered over our southwest counties and favorable mid-level forcing was analyzed over this area of concern this morning. Persistent showers and several thunderstorms have continued to develop and sustain themselves due to the cold pocket aloft and resulting steep lapse rates. The BMX 16/12z sounding had surface- based CAPE values near 500 J/kg while local mesoanalysis pegged values near 800 J/kg over these areas. Sufficient forcing and instability exists within an environment with relatively weak storm motions 15-25 kts is keeping activity from moving much through time while redevelopment continues across the same areas. Additional advisories and possible warnings may become necessary if these trends continue over the next hour or so. We will continue to monitor potently for a few strong to severe storms this afternoon as we experience further destabilization across the area. The primary concern will be for elevated thunderstorms capable of producing large hail. Due to the ongoing heavy rain and saturated ground conditions in spots, the risk for localized flooding will also persist through the afternoon hours as well. 05 Previous short-term discussion: /Updated at 0333 AM CDT Wed Mar 16 2022/ Through Thursday. A closed upper low centered over Mississippi/Alabama this morning will slide east-northeastward across GA and the Carolinas tonight. Meanwhile a weak surface low should develop over central Alabama after noon. Meanwhile, a 50-60 kt mid-level jet will develop to our east. This combined with the cold core nature of the upper low, will help aid in steep lapse rates and an increased threat for large hail. Gusty winds may occur as well, but the biggest concern will be hail. As we work further into the evening hours, the activity will slide out and high pressure will build in. There will still be plenty of ground moisture around and patchy fog will be likely across the area. Will need to evaluate how much of that moisture gets absorbed this afternoon, but may need to add Dense Fog into the HWO with subsequent forecasts. Once any fog burns off on Thursday, look for sunny skies and much warmer temperatures. High pressure and light winds will allow temperatures to warm into the 70s. 16 .LONG TERM... /Updated at 0333 AM CDT Wed Mar 16 2022/ Thursday night through Wednesday. A potent shortwave trough will be located over the Southern Plains Thursday, and take on a negative tilt as it lifts northeast across the ArkLaMiss late Thursday night, then across NW Alabama and the Mid-South Friday morning, with an 85 kt mid-level speed max on its southeastern flank. The shortwave will be north of Alabama by noon Friday. An associated surface low will lift northeastward across the Ozarks Friday morning, reaching Illinois by late Friday afternoon. A warm front will only slowly lift northward from the Gulf Coast Friday morning, due to precipitation falling north of it, and does not appear to reach southern portions of Central Alabama until close to midday Friday. The warm front will continue to lift northward across Central Alabama Friday afternoon while at the same time a cold front will move into West Alabama. Strong forcing for ascent and upper-level divergence associated with the negative tilt trough combined with a 40 to 50 kt LLJ will cause an MCS to develop across the ArkLaMiss Thursday night. Models are coming into good agreement on bringing this activity into West Alabama during the predawn hours Friday morning. The faster solutions have the leading edge of the MCS reaching the Georgia state line by late morning, and the fastest solutions tend to be most likely to verify in these situations. With this faster timing of the MCS, it will remain elevated and north of the warm front. If the MCS is able to tap in to the steep mid-level lapse rates ahead of it, MUCAPE values of 500 to 1000 J/kg and 0-6km bulk shear around 70 kts may be supportive of a marginal risk of hail areawide Friday morning especially with any elevated supercells, and perhaps a localized damaging wind risk if stronger downdrafts are able to make it down to the surface. The main point of uncertainty will be regarding the timing and location of the southern end of the MCS as the warm front begins to lift northward into our far southern counties around midday Friday. It would seem more likely that the MCS cold pool will already be through there, but if storms there are able to become surface-based some solutions indicate CAPE values up to 2000 J/kg with low-level shear profiles potentially conducive to at least an isolated tornado threat. Have introduced a lower confidence slight risk in this region. By afternoon, surface-based instability will increase across our western counties as the cold front moves in. However, subsidence/height rises will be occurring along with considerable mid-level drying which could cause updraft entrainment issues. It's often difficult for the air mass to recover behind a morning air mass in early spring events. Therefore any severe threat along the front is highly conditional. Low-level flow will be veering during this time as well. Will include the above threats in the HWO but make sure to check the latest forecasts; hopefully as we get into the timeframe of the CAMs these details will become clearer. Cooler and drier air moves in for the weekend, though west winds will still allow temperatures to climb well into the 60s on Saturday. Ridge axis will result in favorable radiational cooling conditions Saturday night, and some patchy frost will be possible in some of the typically coldest far northern locations in sheltered/cold air drainage areas. Ensembles have been consistent the past few days in bringing a highly amplified trough across the central CONUS during the Tuesday/Wednesday timeframe, though there has been a slowing trend in some guidance. Will note that the presence of Day 7/Day 8 severe weather outlooks are more indicative of the predictability of a synoptic pattern generally favorable for at least a slight risk of severe weather, and do not necessarily say anything about the potential severity/intensity of a particular event. In general, a highly amplified trough and relatively narrow warm sector don't generally appear supportive of a more significant event, but these details will not be known until we get closer to the event. Overall there's enough signal for at least some threat of severe weather to begin mentioning in the HWO. Will also need to keep an eye on the possibility of locally heavy rainfall. 32/Davis && .AVIATION... 12Z TAF Discussion. The main rain band will be in the northeast with a secondary feature just west of I-65. Both spokes have weakened overnight, but still are merging into the upper low in MS. We will see the upper low swing south and east during the day. The eastern band will move north and out of the area this morning and the second spoke in the west will slide east and generate scattered showers and a few storms. Coverage may be more on the likely side during the afternoon as the spoke of energy combines with the heating of the day. Prob for thunderstorms though remain below 30 percent so left the wording out of the TAFS for now and will need to evaluated with the 18z issuance as activity will be increasing. After 6z, low clouds and fog move back into the area. 16 && .FIRE WEATHER... Rain chances and moisture are high today as the upper level low pressure system moves slowly eastward. Dry conditions return Thursday with relative humidity values falling into the 40 to 50 percent range with light southwest winds. Rain then returns for Friday, with a dry weekend on tap. RH values over the weekend will drop into the 30s. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 66 46 73 49 68 / 80 20 0 20 90 Anniston 67 49 74 51 69 / 80 30 0 20 90 Birmingham 67 49 74 53 70 / 70 20 0 30 90 Tuscaloosa 68 49 76 54 75 / 70 10 0 70 80 Calera 67 49 75 52 71 / 80 20 0 40 90 Auburn 70 50 73 52 69 / 60 30 0 10 90 Montgomery 71 50 76 53 75 / 60 20 0 30 90 Troy 72 50 76 54 75 / 50 20 0 20 90 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, Mar 16, 10:02 AM CDT, 1 hour 50 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 1002 AM CDT Wed Mar 16 2022 ALZ011>015-017>050-171815- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 1002 AM CDT Wed Mar 16 2022 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. A few marginally severe storms will be possible across the southeastern and east-central portions of Central Alabama through the early evening hours. Quarter size hail and damaging winds up to 60 mph are the main concerns with any stronger storms. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Severe thunderstorms are possible Friday morning and afternoon across all of Central Alabama. Threats include quarter size hail and damaging winds up to 60 mph. An isolated tornado or two is possible, generally along and south of Interstate 85. Severe thunderstorms will be possible again next Tuesday night, with the highest chance across West Alabama. Threats include tornadoes and damaging winds up to 60 mph. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed through early evening, Friday morning and afternoon, and next Tuesday night. 08
In the hours before
Special weather statement, Mar 16, 10:57 AM CDT, 55 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1057 AM CDT Wed Mar 16 2022
ALZ049-161700-
Pike AL-
1057 AM CDT Wed Mar 16 2022
...A strong thunderstorm will impact portions of southern Pike County
through NOON CDT...
At 1056 AM CDT, Doppler radar was tracking a strong thunderstorm near
Glenwood, or 8 miles southeast of Luverne, moving northeast at 15
mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Troy, Brundidge, Goshen, Banks, Antioch, Troy University, Tennille,
Tarentum, Brundidge Municipal Airport, Hamilton Crossroads, Mossy
Grove and Henderson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3163 8618 3165 8616 3166 8616 3166 8615
3175 8615 3191 8582 3162 8574 3162 8618
TIME...MOT...LOC 1556Z 242DEG 13KT 3161 8620
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
56Special weather statement, Mar 16, 11:18 AM CDT, 34 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1118 AM CDT Wed Mar 16 2022
ALZ036-043-161715-
Coosa AL-Elmore AL-
1118 AM CDT Wed Mar 16 2022
...A strong thunderstorm will impact portions of northwestern Elmore
and southern Coosa Counties through 1215 PM CDT...
At 1117 AM CDT, Doppler radar was tracking a strong thunderstorm over
Weoka Mills, or 11 miles northwest of Wetumpka, moving northeast at
10 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Rockford, Speed, Lyle, Pentonville, Dollar, Cottage Grove, Titus,
Weoka Mills, Highway 9 and Highway 22, Welona, Moriah, Ten Cedar
Estates, Nixburg, Higgins Ferry Park, Jordan Lake, Mitchell Lake, Ray
and Hissop.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3263 8622 3267 8641 3275 8641 3275 8638
3279 8642 3282 8646 3283 8646 3286 8645
3287 8646 3287 8648 3296 8650 3291 8601
3290 8601
TIME...MOT...LOC 1617Z 206DEG 8KT 3269 8629
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
56Special weather statement, Mar 16, 11:40 AM CDT, 12 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1140 AM CDT Wed Mar 16 2022
ALZ043-044-161745-
Montgomery AL-Elmore AL-
1140 AM CDT Wed Mar 16 2022
...A strong thunderstorm will impact portions of southeastern Elmore
and north central Montgomery Counties through 1245 PM CDT...
At 1139 AM CDT, Doppler radar was tracking a strong thunderstorm near
Emerald Mountain, or 7 miles south of Wetumpka, moving northeast at
10 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Northeastern Montgomery, Tallassee, Emerald Mountain, Eastdale Mall,
Blue Ridge, Lagoon Park, Ware, Mitylene and Tallapoosa Water Plant.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3237 8620 3246 8625 3266 8594 3255 8588
3250 8589 3248 8585 3247 8587 3246 8588
3245 8591 3245 8593 3244 8596 3245 8598
3244 8598 3244 8599 3245 8599 3243 8600
TIME...MOT...LOC 1639Z 245DEG 7KT 3244 8616
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
56The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 12:18 AM CDT | Areal Flood Advisory | BMX | Marengo, Perry | 3 hr |
| Mar 16, 12:24 AM CDT | Areal Flood Advisory | BMX | Jefferson, Shelby | 3 hr |
| Mar 16, 7:31 AM CDT | Areal Flood Warning | BMX | Bibb, Jefferson, Shelby | 6 hr |
| Mar 16, 7:40 AM CDT | Areal Flood Advisory | BMX | Perry | 3 hr |
| Mar 16, 9:24 AM CDT | Flash Flood Warning | BMX | Chilton, Dallas, Perry | 3 hr |
| Mar 16, 10:07 AM CDT | Areal Flood Advisory | BMX | Autauga, Chilton | 3 hr |
| Mar 16, 10:57 AM CDT | Special Weather Statement | BMX | Pike | 63 min |
| Mar 16, 11:18 AM CDT | Special Weather Statement | BMX | Coosa | 57 min |
| Mar 16, 11:40 AM CDT | Special Weather Statement | BMX | Elmore | 65 min |
| Mar 16, 12:03 PM CDT | Special Weather Statement | BMX | Barbour | 42 min |
| Mar 16, 12:12 PM CDT | Special Weather Statement | BMX | Tallapoosa | 48 min |
| Mar 16, 12:27 PM CDT | Severe Thunderstorm Warning | BMX | Coosa, Tallapoosa | 48 min |
| Mar 16, 1:02 PM CDT | Special Weather Statement | BMX | Tallapoosa | 43 min |
| Mar 16, 1:21 PM CDT | Special Weather Statement | BMX | Lee | 39 min |
| Mar 16, 1:36 PM CDT | Special Weather Statement | BMX | Chambers | 39 min |
| Mar 16, 1:59 PM CDT | Special Weather Statement | BMX | Jefferson | 31 min |
| Mar 16, 2:20 PM CDT | Special Weather Statement | BMX | Calhoun | 25 min |
| Mar 16, 2:26 PM CDT | Special Weather Statement | BMX | Chambers | 19 min |
| Mar 16, 2:33 PM CDT | Areal Flood Advisory | BMX | Blount, Jefferson | 117 min |
| Mar 16, 2:41 PM CDT | Special Weather Statement | BMX | St. Clair | 19 min |
| Mar 16, 2:44 PM CDT | Flash Flood Warning | BMX | Jefferson | 2 hr |
| Mar 16, 2:49 PM CDT | Special Weather Statement | BMX | Shelby | 26 min |
| Mar 16, 3:02 PM CDT | Special Weather Statement | BMX | Jefferson | 28 min |
| Mar 16, 3:15 PM CDT | Areal Flood Advisory | BMX | Jefferson | 3 min |
| Mar 16, 3:18 PM CDT | Flash Flood Warning | BMX | Jefferson | 117 min |
| Mar 16, 3:23 PM CDT | Areal Flood Advisory | BMX | Blount, Etowah, St. Clair | 112 min |
| Mar 16, 3:29 PM CDT | Flash Flood Warning | BMX | Jefferson, Shelby | 2 hr |
| Mar 16, 5:06 PM CDT | Areal Flood Warning | BMX | Jefferson | 3 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.